# SDR YENA20140608106

- Difficulty date: June 8, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 043684
- Aircraft time: 52,721 hours, 19,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 043684
- Condition: Failed
- Location: Emergency Lights
- Part time: 36,800 hours, 13,003 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE,   NOTED A FAILURE OF BATTERY IAW EPSU 13WL.  R & R BATTERY PACK IAW AMM 33-51-38.
